Real Academia de Ciencias Exactas, Físicas y Naturales
Revista Serie A Matemáticas (RACSAM)
Serie A | Volumen 107 | Número 2 | Año 2013
(Avaliable on line at
pág. 241
Fixed point results under various contractive conditions in partial metric
Zoran Kadelburg, Hemant Kumar Nashine and Stojan Radenović
DOI: 10.1007/s13398-012-0066-6. Avaliable on line at
pág. 257
On the strong convergence rate for weighted sums of arrays of rowwise negatively orthant dependent random variables
Aiting Shen
DOI: 10.1007/s13398-012-0067-5. Avaliable on line at
pág. 273
Irregular densifiability produced by James theorem
Gaspar Mora and Tijani Pakhrou
DOI: 10.1007/s13398-012-0068-4. Avaliable on line at
pág. 283
On the precise rates in the law of the logarithm for positively associated sequence
Guodong Xing and Shanchao Yang
DOI: 10.1007/s13398-012-0071-9. Avaliable on line at
pág. 299
Hybrid method for equilibrium problems and fixed point problems of finite families of nonexpansive semigroups
Mohammad Eslamian
DOI: 10.1007/s13398-012-0069-3. Avaliable on line at
pág. 309
Nilpotent-by-periodic commutator subgroups of automorphisms
B.A.F. Wehrfritz
DOI: 10.1007/s13398-012-0073-7. Avaliable on line at
pág. 319
The existence of best proximity points for multivalued non-self-mappings
A. Abkar and M. Gabeleh
DOI: 10.1007/s13398-012-0074-6. Avaliable on line at
pág. 327
Application of fuzzy sets and fuzzy soft sets in hypermodules
R. Ameri, M. Norouzi and H. Hedayati
DOI: 10.1007/s13398-012-0075-5. Avaliable on line at
pág. 339
Tripled coincidence fixed point results for Boyd–Wong and Matkowski type contraction
Hassen Aydi, Erdal Karapinar and Stojan Radenović
DOI: 10.1007/s13398-012-0077-3. Avaliable on line at
pág. 355
On Nikodym boundedness property
Manuel Valdivia
DOI: 10.1007/s13398-012-0081-7. Avaliable on line at
pág. 373
Around finite-dimensionality in functional analysis: a personal perspective (#)
Mohd Amin Sofi
DOI: 10.1007/s13398-012-0083-5. Avaliable on line at
pág. 391
On the Teichmüller geodesic generated by the L-shaped translation surface tiled by three squares
Olivier Rodriguez
DOI: 10.1007/s13398-012-0085-3. Avaliable on line at
pág. 419
Calculus of variations with hyperdifferential operators from Tabasaki–Takebe–Toda lattice arguments
Rami Ahmad El-Nabulsi
DOI: 10.1007/s13398-012-0086-2. Avaliable on line at
pág. 437
Dynamics of composition operators with holomorphic symbol
Juan Bès
DOI: 10.1007/s13398-012-0088-0. Avaliable on line at
pág. 451
Bayesian robustness of the quantile loss in statistical decision theory
Julián de la Horra
DOI: 10.1007/s13398-012-0070-x. Avaliable on line at
pág. 459
Bayesian inference for controlled branching processes through MCMC and ABC methodologies
Miguel González, Cristina Gutiérrez, Rodrigo Martínez and Inés M. del Puerto
DOI: 10.1007/s13398-012-0072-8. Avaliable on line at
pág. 475
Bayes spaces: use of improper distributions and exponential families
J.J. Egozcue, V. Pawlowsky-Glahn, R. Tolosana-Delgado, M.I. Ortego and K.G. van den Boogaart
DOI: 10.1007/s13398-012-0082-6. Avaliable on line at
(*) Comunicación Preliminar / Preliminary communication
(#) Artículo Panorámico / Survey